Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 195, NWS St. Louis, MO

May 23, 20115 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 23, 2011, 10:56 AM CDT for 5 counties in Missouri. It was in force for 64 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 10:56 AM CDT (15:56 UTC)
Expired
May 23, 2011, 12:00 PM CDT
In force
64 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Crawford County, MO, Franklin County, MO, Gasconade County, MO, Osage County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 11:30 AM CDTTSTM WND DMG4 Nne Rosebud, MOTHREE FOOT DIAMETER TREE UPROOTED NEAR RESIDENCE. MANY OTHER TREES UPROOTED AND LIMBS BROKEN OFF NEAR OBSERVER LOCATION.
May 23, 11:30 AM CDTTSTM WND DMGRosebud, MOSEVERAL TREES UPROOTED. ONE TREE WAS 2 FEET IN DIAMETER.
May 23, 11:30 AM CDTHAIL 24 Nne Rosebud, MOTHREE FOOT DIAMETER TREE UPROOTED NEAR RESIDENCE. MANY OTHER TREES UPROOTED AND LIMBS BROKEN OFF NEAR OBSERVER LOCATION.
May 23, 11:38 AM CDTHAIL 0.25Rosebud, MO
May 23, 11:39 AM CDTTSTM WND DMGBland, MOTIN SHEETS OFF OF ROOFS AND LIMBS DOWN EVERYWHERE IN TOWN.
May 23, 11:42 AM CDTTSTM WND GST 60Owensville, MOPEA-SIZE HAIL FELL WITH THIS STORM AS WELL. NO DAMAGE VISIBLE IN THE IMMEDIATE AREA.
May 23, 11:50 AM CDTTSTM WND GST 491 Nne Sullivan, MO43 KT GUST AT KUUV
May 23, 11:54 AM CDTTSTM WND GST 45Beaufort, MO
May 23, 11:55 AM CDTTSTM WND DMGGerald, MOA FEW SHINGLES BLOWN OFF OF SOME ROOFS.
May 23, 11:58 AM CDTTSTM WND GST 55Union, MO
May 23, 11:59 AM CDTTSTM WND DMGUnion, MO6 TO 10 INCH DIAMETER LIMBS DOWN...PEA SIZE HAIL
May 23, 12:00 PM CDTTSTM WND DMGOwensville, MOTREES AND POWER LINES DOWN THROUGHOUT THE COUNTY... INCLUDING ALONG HOLT ROAD IN THE SOUTH END... HWY 100 IN THE NORTH END... AND LIVE LINES DOWN IN OWENSVILLE.
May 23, 12:02 PM CDTTSTM WND DMGUnion, MOTREES DOWN ALONG INDEPENDENCE STREET IN DOWNTOWN UNION... RELAYED BY AMATEUR RADIO.
May 23, 12:04 PM CDTTSTM WND DMGWashington, MOSMALL TREE LIMBS DOWN. ESTIMATED WINDS OF 40 TO 50 MPH.
May 23, 12:06 PM CDTTSTM WND DMGUnion, MOHALL BROTHERS LUMBER HAS ROOFING BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 10:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1041 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1041 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WUUS53 KLSX 231556
SVRLSX
MOC055-071-073-151-221-231700-
/O.NEW.KLSX.SV.W.0195.110523T1556Z-110523T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 AM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN OSAGE COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL NOON CDT

* AT 1053 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM VIENNA TO 6 MILES NORTH OF I-44 NEAR MILE MARKER 180 TO
  NEWBURG...AND MOVING NORTHEAST AT 70 MPH. NICKEL SIZE HAIL MAY ALSO
  ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  CUBA...STEELVILLE...OWENSVILLE...BOURBON...SULLIVAN...ANTHONIES
  MILL...ST. CLAIR...UNION...WASHINGTON...VILLA RIDGE...FREEBURG...
  BLAND...LEASBURG...ROSEBUD...GERALD...BEAUFORT...PARKWAY...
  LONEDELL...RICHWOODS AND OAK HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3858 9103 3855 9097 3836 9075 3810 9080
      3788 9153 3815 9153 3816 9165 3828 9165
      3829 9201
TIME...MOT...LOC 1556Z 246DEG 60KT 3818 9193 3806 9178
          3788 9181
WIND...HAIL 60MPH 0.88IN

$$

BROWNING
1 follow-up statement
297 
WWUS53 KLSX 231631
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 AM CDT MON MAY 23 2011

MOC055-071-073-151-221-231700-
/O.CON.KLSX.SV.W.0195.000000T0000Z-110523T1700Z/
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-OSAGE MO-WASHINGTON MO-
1131 AM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WASHINGTON...SOUTHEASTERN OSAGE...GASCONADE...FRANKLIN AND NORTHERN
CRAWFORD COUNTIES UNTIL NOON CDT...

AT 1127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DRAKE TO 7 MILES SOUTHEAST OF OWENSVILLE TO 6 MILES EAST OF ST.
JAMES...MOVING NORTHEAST AT 60 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  STEELVILLE...CUBA...BOURBON...SULLIVAN...ANTHONIES MILL...UNION...
  WASHINGTON...ST. CLAIR...VILLA RIDGE...ROSEBUD...GERALD...
  LEASBURG...BEAUFORT...PARKWAY...LONEDELL...RICHWOODS...JAPAN...
  LESLIE...NOSER MILL AND LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3858 9103 3855 9097 3836 9075 3810 9080
      3788 9153 3815 9153 3816 9165 3828 9165
      3829 9201
TIME...MOT...LOC 1630Z 238DEG 51KT 3845 9143 3828 9138
          3804 9146
WIND...HAIL 60MPH 0.88IN

$$

BROWNING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:00 AM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, May 23, 7:00 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT MON MAY 23 2011

.DISCUSSION...
/359 AM CDT MON MAY 23 2011/

LAST NIGHT/S ACTIVITY HAS MOVED OUT OF AREA AS OF 08Z.
HOWEVER...MAIN FORECAST ISSUE CONTINUES TO BE THE POTENTIAL FOR
SEVERE WEATHER AND SIGNIFICANT RAINFALL THROUGH WEDNESDAY.

WILL START OFF DRY THIS MORNING AS ATMOSPHERE RECOVERS FROM LAST
NIGHTS ACTIVITY. BUT WITH SYSTEM JUST TO OUR NORTHWEST AND
ANOTHER DECENT SHORTWAVE EXPECTED TO SLIDE ACROSS SOUTHERN MO
TODAY...SHOWERS AND THUNDERSTORMS TO REFIRE...ESPECIALLY ALONG AND
SOUTH OF I-70.  TEMPS TO RISE INTO THE LOW 80S AND DEWPTS IN THE
60S...SO WILL SEE CAPES IN EXCESS OF 1500 J/KG...DECENT MID LEVEL
LAPSE RATES AND PESKY SHORTWAVE...WITH ANOTHER ROUND OF SEVERE
WEATHER POSSIBLE BY THIS AFTERNOON AND INTO THE EVENING HOURS. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

BY TONIGHT...FRONTAL BOUNDARY ASSOCIATED WITH SYSTEM TO SLIDE INTO
FORECAST AREA AND EVENTUALLY STALL OUT OVERHEAD. THIS EAST-WEST
ORIENTED BOUNDARY WILL BE THE FOCUSING MECHANISM FOR SEVERAL MORE ROUNDS
OF SHOWERS AND THUNDERSTORMS...WITH THE POTENTIAL FOR SEVERE WEATHER
EACH DAY AS WELL AS THE THREAT FOR HEAVY RAINFALL. TONIGHT ONGOING
ACTIVITY WILL CONGEAL INTO A COMPLEX THAT WILL SLIDE ALONG FRONTAL
BOUNDARY...WITH BEST CHANCES OF HEAVY RAIN ACROSS THE OZARKS. FOR
NOW WILL JUST UPDATE ESF PRODUCT...STILL NOT CONFIDENT ABOUT
ISSUING A FLASH FLOOD WATCH AT THIS TIME.

WILL START THE CYCLE ALL OVER AGAIN ON TUESDAY AS ATMOSPHERE
RECOVERS FROM PREVIOUS NIGHT/S ACTIVITY...WITH ANOTHER ROUND
FIRING UP BY THE AFTERNOON HOURS AND CONTINUES OVERNIGHT.

BY WEDNESDAY...MAIN SYSTEM FINALLY PICKS UP SPEED AND BEGINS TO MOVE
THROUGH WITH LAST ROUND OF SIGNIFICANT ACTIVITY FOR WEDNESDAY AND
WEDNESDAY NIGHT. HOWEVER...WILL STILL SEE SOME LINGERING STORMS ON
THURSDAY ON BACKSIDE OF SYSTEM...BEFORE TAPERING OFF BY THURSDAY
EVENING.

THROUGH THE PERIOD...WILL SEE HIGH TEMPS SLOWLY LOWER EACH DAY WITH
HIGHS IN THE MID 60S TO LOW 70S BY THURSDAY.

BEYOND THAT NO MAJOR CHANGES TO THE EXTENDED.

BYRD

&&

.AVIATION...
/700 AM CDT MON MAY 23 2011/

WE MAY SEE A FEW ISOLD TO WIDELY SCT TSRA MOVE DOWN THE I-70
CORRIDOR LATER THIS MORNING...BUT SHOULD SEE COVERAGE INCREASE
DRAMATICALLY HEADING INTO THE AFTERNOON AS ALL OF THE PIECES TO
THE PUZZLE COME TOGETHER OVER THIS AREA...WITH SFC FRONT SETTLING
IN...HEATING OF THE DAY...AND UPPER LEVEL DISTURBANCES ROLLING
THRU. DECIDED ON LEAVING TEMPO GROUPS OUT FOR NOW AS LEFTOVER
REMNANTS OF THE LO LEVEL JET STORMS STAGGER INTO THE THE AREA WILL
BE HARD TO PRECISELY PIN DOWN AND NOT SURE TO WHAT EXTENT
COVERAGE WILL BE OVER THE I-70 CORRIDOR AND IF IT WILL BE ENOUGH
TO JUSTIFY TEMPO GROUPS AND WHEN. WILL MONITOR THIS CLOSELY AND
LIKELY HIT THE TEMPO GROUPS WHEN WE GET CLOSER TO LATE MORNING
MIDDAY AND HOPEFULLY GET A BETTER HANDLE ON TIMING. KUIN SHOULD
LARGELY MISS OUT ON THE PCPN CHCS.

SPECIFICS FOR KSTL...WILL FOREGO TEMPO GROUPS FOR NOW UNTIL WE GET
A MORE FIRM TIMING FOR PCPN FOR THE AIRPORT. OTHERWISE COULD
LOOSELY JUSTIFY ABOUT 12 HOURS WORTH FOR THIS AFTERNOON AND
EVENING WHEN WE FEEL THE BEST COVERAGE WILL BE. OTHERWISE...LOOK
FOR LLWS TO CONVERT INTO GUSTY SW SFC WNDS LATER THIS MORNING.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 23, 4:22 AM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
422 AM CDT MON MAY 23 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
422 AM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON
AND EVENING HOURS. SOME STORMS ARE EXPECTED TO BECOME SEVERE. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE LIKELY OVER THE AREA THROUGH WEDNESDAY.
THERE IS THE POTENTIAL FOR SEVERAL ROUNDS OF SEVERE THUNDERSTORMS
DURING THIS PERIOD. THESE THUNDERSTORMS WILL ALSO PRODUCE
WIDESPREAD RAINFALL WHICH MAY BE HEAVY AT TIMES ACROSS THE
REGION.  THIS MAY CAUSE RISES ON AREA STREAMS...CREEKS AND AREA
RIVERS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION WEDNESDAY
NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

BYRD

In the hours before

Local storm report, May 23, 6:36 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
636 AM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       8 W RHINELAND           38.72N  91.67W
05/22/2011  M5.50 INCH       CALLAWAY           MO   TRAINED SPOTTER

            ON HWY 94 ALONG THE CALLAWAY AND MONTGOMERY COUNTY LINE

&&

MILLER
Local storm report, May 23, 6:53 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     HEAVY RAIN       HERMANN                 38.70N  91.44W
05/23/2011  M3.04 INCH       GASCONADE          MO   CO-OP OBSERVER

&&

MILLER
Local storm report, May 23, 8:14 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 AM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     HEAVY RAIN       1 N WARRENTON           38.84N  91.14W
05/23/2011  M3.25 INCH       WARREN             MO   CO-OP OBSERVER

&&

MILLER
Local storm report, May 23, 8:39 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     CENTRALIA               39.21N  92.13W
05/22/2011                   BOONE              MO   CO-OP OBSERVER

            6 INCH TREE LIMBS DOWN IN TOWN...TIME ESTIMATED FROM
            RADAR

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:10 PM CDTTornado WarningLSXOsage20 min
May 22, 7:13 PM CDTSevere Thunderstorm WarningLSXLincoln, Warren47 min
May 22, 7:15 PM CDTTornado WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren45 min
May 22, 7:24 PM CDTTornado WarningLSXLincoln51 min
May 22, 7:42 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Osage48 min
May 22, 7:45 PM CDTSevere Thunderstorm WarningLSXFranklin, Lincoln, Saint Charles, Warren45 min
May 22, 7:56 PM CDTAreal Flood AdvisoryLSXCallaway, Cole, Gasconade, Montgomery, Osage6 hr
May 22, 8:01 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Saint Charles29 min
May 22, 8:15 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis45 min
May 23, 12:34 AM CDTRiver Flood WarningLSXFranklin, Saint Charles, Saint Louis, Warren66 hr
May 23, 2:02 AM CDTAreal Flood AdvisoryLSXCallaway, Gasconade, Montgomery, Osage6 hr
May 23, 11:22 AM CDTAreal Flood AdvisoryLSXBoone, Callaway, Cole, Moniteau, Osage3 hr
May 23, 11:41 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Jefferson, Saint Charles, Saint Louis and 2 more49 min
May 23, 11:43 AM CDTAreal Flood AdvisoryLSXCrawford, Gasconade, Montgomery3 hr
May 23, 12:04 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more41 min
May 23, 12:34 PM CDTAreal Flood AdvisoryLSXFranklin, Lincoln, Saint Charles, Saint Louis, Warren, City of Saint Louis3 hr
May 23, 12:53 PM CDTAreal Flood AdvisoryLSXJefferson3 hr
May 23, 1:51 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds39 min
May 23, 2:30 PM CDTSevere Thunderstorm WarningLSXIron, Madison45 min
May 23, 3:14 PM CDTSevere Thunderstorm WarningLSXMadison16 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.